# SDR DALA2014112806330

- Difficulty date: November 27, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 63,114 hours, 46,612 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1003-1222
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON OF THE CARGO TRACK BETWEEN BS 1003-1222.   THE CARGO TRACK WAS REMOVED AND REPLACED IAW SRM 51-30-1, 51-30-2,   51-10-3, 51-10-4,  SRM 51-10-3, AND INSTALLED IAW SRM 51-30-1 AND 51-30-2.
